On generalized variations (I)

J. Musielak; W. Orlicz

Studia Mathematica (1959)

  • Volume: 18, Issue: 1, page 11-41
  • ISSN: 0039-3223

How to cite


Musielak, J., and Orlicz, W.. "On generalized variations (I)." Studia Mathematica 18.1 (1959): 11-41. <http://eudml.org/doc/216944>.

author = {Musielak, J., Orlicz, W.},
journal = {Studia Mathematica},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {11-41},
title = {On generalized variations (I)},
url = {http://eudml.org/doc/216944},
volume = {18},
year = {1959},

AU - Musielak, J.
AU - Orlicz, W.
TI - On generalized variations (I)
JO - Studia Mathematica
PY - 1959
VL - 18
IS - 1
SP - 11
EP - 41
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/216944
ER -

Citations in EuDML Documents

  1. Sarah Sciamannini, Risultati di approssimazione per operatori integrali lineari e nonlineari negli spazi B V ϕ
  2. Caterina Maniscalco, A comparison of three recent selection theorems
  3. Boonpogkrong Varayu, Tuan-Seng Chew, The Henstock-Kurzweil approach to Young integrals with integrators in BV φ
  4. Peter Friz, Nicolas Victoir, Differential equations driven by gaussian signals
  5. Laura Angeloni, A Characterization of a Modulus of Smoothness in Multidimensional Setting

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.